# SDR 03FDEA01669

- Difficulty date: October 1, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01698,   BS 950F FRAME DAMAGED BETWEEN STR 25L AND 27L, REPAIR AND FASTENERS NOT INSTALLED WITH SEALANT, MECHANICAL DAMAGE ON FAIL SAFE CHORD AT TOP HORZ   FASTENER, LARGE GAP BETWEEN DOUBLER AND FRAME, 1 FASTENER TO SHORT WITH GAPPED COLLAR, 1 FASTENER WITH NUT AND WASHER ON EDGE OF BRACKET.  **  SD  **  COMING
